# SDR SWAA091010

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 46,626 hours, 38,791 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LT WING NR 3 L/E SLAT I/B UPPER CORNER DELAMINATED.  REPAIRED SLAT PER SRM.
